# SDR SWIA201230972

- Difficulty date: June 10, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 22,077 hours, 13,482 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO PRESSURE CONTROLLER CABIN CAUTION AND LOST MANUAL PRESSURE CONTROL CABIN.  CONTINUED DESCENT AND GOT MANUAL CONTROL.  (FLT 5435)  REPLACED THE OUT FLOW VALVE IN REFERENCE TO AMM.  P/N: GG670-98003-5, S/N OFF: 00364.
